Men's Sexual Health Center
Viagra 100mg dosage pill Side Effects
"When using Viagra pills, I get headaches. Does anyone know why??"
[ Home
] [ Men's Sexual Health Discussion Board Forum
]
In Reply to: When using Viagra, I get headaches. Does anyone know why??
Posted by John:
I found out if, you wait about 2-3 hours after a meal to take your Viagra 100mg dosage pill
you won't have headaches. And the last time I tried it and it worked. I didn't have
any headaches using the pill.
Follow Ups:
Re: When using Viagra, I get headaches. Does anyone know why??
sam
(0)
When I use the viagra 25mg dosage pill I don't get headaches. But, when I use the 50mg I get headaches. So, it may be related to the dosages you are using.
Bye Reply by frankI'm in my 60's. I found out if a take a mild laxative with the Viagra pills, that works. It seems the Viagra made me constipated and caused the headaches with the higher pill dosage I was having.
Can Drinking Beers Cause Sexual Side Effects? Symptoms Causes ...
As you get older, your problem with sexual side effects will happen more often after drinking beers. And, Viagra will not be of much help. Find what you are looking for? Submit your search here.
Loading
Add to your personal webpage:
Post a Followup